Classification: Pharmacy Medicine
Use: For the 24 hour relief of sneezing, itchy or watery eyes, and blocked or runny nose caused by hay-fever (seasonal allergic rhinitis) or the swelling and itchy skin rash caused by hives (urticaria).
Active Ingredient: Fexofenadine Hydrochloride 180mg
Dose: Take 1 tablet daily when required
Warnings & Precautions: Not for use in children under 12 years of age. Do not use if pregnant or breastfeeding unless your doctor tells you to.